# SDR CA020510005

- Difficulty date: March 18, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Damaged
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON MAR 18, 2002, CREW EXPERIENCED FLUCTUATING NP&TQ, POWERPLANT MESSAGE & PEC NR 1 CAUTION LIGHT WERE PRESENTED. WHEN POWER REDUCED, FOR DESCENT, NR 1 NP OVERSPEED. ENGINE SHUTDOWN. UNEVENTFUL LDG ACCOMPLISHED. FAULT CODES 719,939,998,718,161&999 REPORTED.  PCU & PEC WERE REPLACED.  FAULT CODES REMAINED. MPU PROBE REPLACED & ENGINE BEING GROUND RUN TO COMPLY WITH PROCS REQD FOLLOWING PEC & PCU REPLACED. MAINT RAN ENGINE & ABOUT 2 MINS INTO RUN ANOTHER INCIDENT OCCURRED. ENGINE AT DETENT POWER, WHEN LARGE BANG HEARD, FOLLOWED BY FIRE WARNING. ENGINE SHUTDOWN, & 1ST FIRE BOTTLE DISCHARGED. SOME TIME LATER ESTIMATED TO BE 30 SECONDS, FIRE WARNING STILL APPARENT.
